# SDR ZZDA2011090

- Difficulty date: January 31, 2011
- Submitted: February 2, 2011
- Operation: Air carrier
- Aircraft: N954AT
- Make and model: Boeing 717-200
- Aircraft serial: 55016
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY EXIT LIGHTS WILL NOT EXTINGUISH WHEN EMERGENCY LIGHT SWITCH IS IN THE OFF POSITION.  PERFORM OPERATIONAL CHECK OF THE EMERGENCY LIGHTS SEVERAL TIMES, POWER A/C DOWN WITH EMERGENCY LIGHT ON & OFF, COULD NOT DUPLICATE AT THIS TIME, REF 33-51, CLEARED MEL.
